Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some classes of noncontinuable analytic functions


Author: F. W. Carroll
Journal: Trans. Amer. Math. Soc. 94 (1960), 74-85
MSC: Primary 30.28
DOI: https://doi.org/10.1090/S0002-9947-1960-0150273-7
MathSciNet review: 0150273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Cooper, The behaviour of certain series associated with limiting cases of elliptic theta functions, Proc. London Math. Soc. (2) vol. 27 (1928) pp. 410-126.
  • [2] J. G. van der Corput, Diophantische Ungleichungen. I. Zur Gleichverteilung Modulo Eins, Acta Math. vol. 56 (1931) pp. 373-156. MR 1555330
  • [3] E. Fabry, Sur les points singuliers d'une fonction donnée par son développement de Taylor, Ann. Sci. Ecole Norm. Sup. (3) vol. 13 (1896) pp. 367-399. MR 1508933
  • [4] L. E. Grosh, Thesis, Purdue University, 1954.
  • [5] E. Le Roy, Sur les séries divergentes et les fonctions définies par un développement de Taylor, Ann. Fac. Sci. Univ. Toulouse (2) vol. 2 (1930) pp. 317-430.
  • [6] N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloquium Publications, vol. 26, New York, 1940. MR 0003208 (2:180d)
  • [7] E. Lindelöf, Le calcul des résidus, Paris, 1905.
  • [8] M. Riesz, Über Potenzreihen, Ark. Mat. Astr. och Fys. vol. 11 (1916) pp. 1-16.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.28

Retrieve articles in all journals with MSC: 30.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0150273-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society